CureZone   Log On   Join
Re: Headache 3 minutes after...
 
  Views: 8,941
Published: 17 years ago
 
This is a reply to # 124,883

Re: Headache 3 minutes after...


Oh, I see. Just UT as a homeopathic treatment. (all references I make to UT are "Urine Therapy", not "universal therapy")

Well, to answer your question, yes certain ill effects can occur when you first start up on UT. Headache, skin breakouts, rashes, flu like symptoms, possibly fever, feeling lethargic. Stuff like that. It's not directly because of the UT itself, but from the fact that UT can trigger "toxic release", or set into motion a more active "cleansing" reaction. As toxins are passed, there are often these kinds of uncomfortable symptoms. It's something that happens with many different cleansing and flushing protocols, not just urine therapy.

If you're at all concerned, or if symptoms continue, reduce whatever amount you're taking, to a comfortable level, and then gradually increase from there. Maybe instead of both drinking *AND* doing the "universal remedy", just choose one and stick with that for now. (you can combine the two later if you want, but for now, keep it simple ;)

--James

EDIT: I know I mentioned resuming both once you're more comfortable with one, but this actually might not be a good idea. See #59694's response for what I'm assuming is probably a more educated view on this. I wasn't aware that there were possible "conflicts" like this as I'm not entirely familiar with the homeopathic remedy stuff.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

1.219 sec, (1)